Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 267, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jul 7, 2012, 7:10 PM CDT for Graves County, McCracken County, Marshall County, Kentucky. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2012, 7:10 PM CDT (00:10 UTC)
- Expired
- Jul 7, 2012, 7:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Graves County, KY, Marshall County, KY, McCracken County, KY
The radar
The Paducah radar (KPAH), 27 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1967 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 2142 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
318
WUUS53 KPAH 080010
SVRPAH
KYC083-145-157-080045-
/O.NEW.KPAH.SV.W.0267.120708T0010Z-120708T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
710 PM CDT SAT JUL 7 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GRAVES COUNTY IN WESTERN KENTUCKY...
EASTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...
NORTHERN MARSHALL COUNTY IN WESTERN KENTUCKY...
* UNTIL 745 PM CDT.
* AT 707 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR REIDLAND...MOVING SOUTHEAST AT 10
MPH.
* LOCATIONS IN THE WARNED AREA INCLUDE...
CALVERT CITY...BENTON AND SYMSONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3683 8861 3713 8869 3712 8861 3702 8851
3702 8847 3705 8844 3707 8837 3705 8831
3687 8817
TIME...MOT...LOC 0010Z 330DEG 7KT 3698 8848
WIND...HAIL 60MPH 1.00IN
$$1 follow-up statement
722
WWUS53 KPAH 080042
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
742 PM CDT SAT JUL 7 2012
KYC083-145-157-080052-
/O.EXP.KPAH.SV.W.0267.000000T0000Z-120708T0045Z/
MCCRACKEN KY-MARSHALL KY-GRAVES KY-
742 PM CDT SAT JUL 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRAVES...NORTHERN
MARSHALL AND EASTERN MCCRACKEN COUNTIES IN WESTERN KENTUCKY WILL
EXPIRE AT 745 PM CDT/845 PM EDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3683 8861 3713 8869 3712 8861 3702 8851
3702 8847 3705 8844 3707 8837 3705 8831
3687 8817
TIME...MOT...LOC 0042Z 021DEG 16KT 3692 8855
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:58 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Jul 7, 2:58 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
258 PM CDT SAT JUL 7 2012
.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 235 PM CDT SAT JUL 7 2012
LOOKS LIKE WE MIGHT BE SEEING THE LIGHT AT THE END OF THE TUNNEL
FOR THE 100 DEGREE PLUS TEMPERATURES. HOWEVER...GIVEN THE SLOW
SOUTHWARD TRANSITION OF THE RELATIVELY WEAK COLD FRONTAL PASSAGE
THROUGH THE WFO PAH FORECAST AREA THE NEXT COUPLE OF DAYS...THE
POOLING OF DEWPOINTS AHEAD OF THE FRONT AND THE SCATTERED NATURE
OF THE EXPECTED CONVECTION WILL STILL LEAD TO MAXIMUM DAYTIME
TEMPERATURES ON SUNDAY IN THE MIDDLE AND UPPER 90S. THE COMBINATION
OF HEAT AND HUMIDITY WILL STILL GENERATE HEAT INDEX VALUES BETWEEN
98 AND 104 DEGREES DURING THE PEAK HEATING ON SUNDAY.
WITH THIS IN MIND...WILL ALLOW THE EXCESSIVE HEAT WARNING TO
EXPIRE AT 7 PM CDT TONIGHT...BUT HAVE CHOSEN TO REPLACE THE
WARNING WITH A HEAT ADVISORY FOR THE ENTIRE QUAD STATE REGION
THROUGH 6 PM CDT SUNDAY. DEPENDING ON THE ACTUAL COVERAGE OF
SHOWERS AND THUNDERSTORMS AND OPAQUE CLOUD COVER SUNDAY...THIS
ADVISORY MAY BE CAN CELLED EARLIER IN THE DAY.
THE 12KM HAM-WRF...4KM NAM-WRF /NMM VERSION/...3KM HRRR AND THE
SREF NUMERICAL GUIDANCE HAVE A FAIRLY GOOD HANDLE ON THE CURRENT
EXPLICIT CONVECTION /SHOWERS AND THUNDERSTORMS/ DEVELOPING IN THE
WFO PAH FORECAST AREA THIS AFTERNOON. THE AMORPHOUS SURFACE
FRONTAL BOUNDARY IS EXPECTED TO BISECT THE WFO PAH CWA SUNDAY
AFTERNOON. WITH CHANNELED VORTICITY...DIVERGENCE FROM THE CLOSED LOW
MOVING UP THE LOWER MISSISSIPPI VALLEY INTO WEST TENNESSEE...THERE
SHOULD BE ENOUGH CONDITIONAL INSTABILITY TO WARRANT A SHARP
INCREASE IN POPS/WEATHER DURING THE LATE AFTERNOON AND EVENING
HOURS SUNDAY. THERE MAY BE SOME DIURNAL REDUCTION IN PRECIPITATION
COVERAGE AFTER MIDNIGHT SUNDAY...BUT WITH THE AFOREMENTIONED
INSTABILITY AND INCREASED MOISTURE FLUX...WOULD NOT BE SURPRISED
TO SEE A FLARE UP IN CONVECTION MONDAY MORNING. THE FORECAST POPS
AND WEATHER WERE TEMPERED SOMEWHAT COMPARED TO THE INITIAL MODEL
GUIDANCE POPS AND WEATHER...BUT REMAIN HIGHER THAN PREVIOUS
FORECAST RUNS.
AS THE BASE OF THE WESTERLIES SHIFTS FURTHER SOUTH MONDAY EVENING
AND THE LOWER MISSISSIPPI VALLEY LOW BECOMES ELONGATED TO THE
SOUTHEAST...THE MEAN AXIS OF POP/WEATHER WILL BEGIN TO SHIFT
SOUTHEAST WITH TIME THROUGH THE WFO PAH FORECAST AREA...INITIALLY
MOVING OUT OF PARTS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS
LATE MONDAY NIGHT. THERE WILL STILL BE PLENTY OF MOISTURE IN THE
VICINITY OF THE FRONTAL BOUNDARY...BUT THE FORCING ALOFT WILL BE A
LITTLE FURTHER SOUTH THAN ON SUNDAY. THEREFORE...THE HIGHEST POPS
AND WEATHER ARE SHIFTED TO THE SOUTHEAST LATE MONDAY AND MONDAY NIGHT.
TEMPERATURES UNDER THE CLOUDS AND RAIN WILL BE CLOSER TO OR BELOW
NORMAL VALUES FOR THIS TIME OF YEAR.
.LONG TERM...(TUESDAY THROUGH MONDAY NIGHT) ISSUED AT 235 PM CDT
SAT JUL 7 2012
THE 12Z ECMWF CONTINUES TO HOLD BACK PLENTY OF MOISTURE BEHIND THE
FRONT TUESDAY...GENERALLY OVER THE SOUTHERN HALF OF THE AREA. THIS
IS SUPPORTED BY THE 12Z NAM...BUT THE GFS AND GEM ARE MORE
PROGRESSIVE. WILL DEFER TO THE ECMWF AND NAM WHICH HAVE BEEN
PREFERRED OF LATE.
THE GFS...ECMWF AND GEM ARE IN AGREEMENT IN DEVELOPING A
WEAK...BROAD TROUGH OVER THE EASTERN HALF OF THE COUNTRY WEDNESDAY
THROUGH SATURDAY. IT IS RATHER BIZARRE TO SEE A TROUGH OF THIS SIZE
WITH A CENTRAL HEIGHT OF 583 OR 584DM. OBVIOUSLY THERE IS NOT MUCH
COOLING...OR THE TROUGH WOULD BE DEEPER. BY FRIDAY...SOME MODELS
CLOSE OFF A LOW WITHIN THE TROUGH IN OUR VICINITY...WHICH ENHANCES
PRECIPITATION CHANCES. THE GFS HAS THE STRONGEST DEVELOPMENT AND IS
THEREFORE THE WETTEST AND COOLEST...WHILE THE ECMWF IS THE
WEAKEST...WARMEST AND DRIEST THROUGH THE PERIOD.
FAVORED THE ECMWF AND WENT A BIT ABOVE CONSENSUS FOR HIGHS WEDNESDAY
THROUGH FRIDAY...AND CONFINED POPS WEDNESDAY AND THURSDAY TO SLIGHT
CHANCES OF DIURNAL CONVECTION IN THE SOUTHEAST CORNER OF THE AREA.
LOW-LEVEL MOISTURE WILL GRADUALLY SPREAD NORTHWEST ACROSS THE AREA
FRIDAY INTO SATURDAY...SO POPS WILL INCREASE AND SPREAD FARTHER WEST
AND NORTH THROUGH THAT PERIOD. HIGHS WILL BE A BIT COOLER BY
SATURDAY...BUT STILL NEAR NORMAL. LOWS WILL GRADUALLY MODERATE
THROUGH THE PERIOD WITH A RATHER MILD NIGHT LIKELY FRIDAY NIGHT.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 235 PM CDT SAT JUL 7 2012
VFR CONDITIONS ARE FORECAST THROUGHOUT THE PERIOD. LIGHT AND
VARIABLE WINDS WILL PREVAIL THROUGH TONIGHT...BUT AS A COLD FRONT
APPROACHES...A SOUTHWEST WIND WILL PICK AT ALL SITES SUNDAY
MORNING. SOME GUSTS INTO THE TEENS CANNOT BE RULED OUT. THERE IS
SOME DISPUTE AMONGST GUIDANCE AS TO HOW FAST THE FRONT WILL MAKE
IT THROUGH THE REGION. THIS FORECAST REFLECTS A SLOWER SOLUTION.
CANNOT RULE OUT ISOLATED CONVECTION ANYWHERE THIS AFTERNOON. BUT
THE COVERAGE WILL BE TOO ISOLATED TO MENTION IN THE TAFS. THERE
HAS BEEN A CONSISTENT SIGNAL IN SOME GUIDANCE TO PRODUCE SCATTERED
SHOWERS AND STORMS MAINLY OVER THE NORTHWEST HALF OF THE AREA THIS
EVENING. INSERTED A THICK 9-12KFT LAYER OF CLOUDS LATE THIS
AFTERNOON AND TONIGHT TO REFLECT CONVECTIVE POTENTIAL...BUT THERE
IS NO EXPLICIT MENTION OF THUNDER OR PRECIPITATION. THE BETTER
CHANCE OF THUNDERSTORMS WILL BE JUST BEYOND THIS FORECAST
PERIOD INTO SUNDAY AFTERNOON AND EVENING...AS THE COLD FRONT MOVES
THROUGH THE REGION.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
ILZ075>078-080>094.
HEAT ADVISORY FROM 7 PM THIS EVENING TO 6 PM CDT SUNDAY FOR
ILZ075>078-080>094.
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MOZ076-
086-087-100-107>112-114.
HEAT ADVISORY FROM 7 PM THIS EVENING TO 6 PM CDT SUNDAY FOR
MOZ076-086-087-100-107>112-114.
IN...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR INZ081-
082-085>088.
HEAT ADVISORY FROM 7 PM THIS EVENING TO 6 PM CDT SUNDAY FOR
INZ081-082-085>088.
KY...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
KYZ001>022.
HEAT ADVISORY FROM 7 PM THIS EVENING TO 6 PM CDT SUNDAY FOR
KYZ001>022.
&&
SHORT TERM...SMITH
LONG TERM....DRS
AVIATION...DRSHazardous weather outlook, Jul 7, 7:09 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 709 PM CDT SAT JUL 7 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-090015- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 709 PM CDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL CONTINUE TONIGHT. A FEW STRONG STORMS ARE POSSIBLE...WITH SMALL HAIL AND GUSTY WINDS. A HEAT ADVISORY IS IN EFFECT TONIGHT. HEAT INDICES WILL FALL THROUGH THE 90S...TO AROUND 85 DEGREES AT SUNRISE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HEAT ADVISORY IS IN EFFECT FOR SUNDAY. PLEASE SEE THE HEAT ADVISORY PRODUCT FOR FURTHER DETAILS. THE STORM PREDICTION CENTER HAS POSTED A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY AND SUNDAY NIGHT ALONG AND EAST OF THE MISSISSIPPI RIVER. SEVERE STORMS SHOULD BE MORE ISOLATED WEST OF THE RIVER. THE BEST CHANCES FOR STRONG TO SEVERE STORMS WILL BE FROM LATE MORNING INTO THE EVENING HOURS ON SUNDAY...WITH THE GREATEST COVERAGE EXPECTED ACROSS WESTERN KENTUCKY AND EXTREME SOUTHERN ILLINOIS. THE PRIMARY HAZARDS WILL DAMAGING WINDS UP TO 65 MPH AND HAIL UP TO AN INCH. THE BEST CHANCE FOR ORGANIZED THUNDERSTORMS WILL BE OVER PARTS OF WESTERN KENTUCKY. STORM MOTION MAY BE SOMEWHAT ERRATIC INITIALLY. MOST STORMS WILL EVENTUALLY DRIFT EAST AND NORTHEAST AT 5 MPH. SCATTERED THUNDERSTORMS WILL CONTINUE MONDAY INTO TUESDAY. A FEW OF THE STORMS MAY BE STRONG ON MONDAY. VERY SMALL CHANCES OF THUNDERSTORMS ARE FORECAST OVER THE SOUTHERN PENNYRILE REGION OF WEST KENTUCKY WEDNESDAY AND THURSDAY. BETTER CHANCES ARE FORECAST OVER MOST OF THE AREA FRIDAY. AT THIS TIME...SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED SUNDAY INTO MONDAY. ANY REPORTS OF HAIL...DAMAGING WINDS OR EXCESSIVE RAINFALL DURING THIS TIME WILL BE APPRECIATED. MY
In the hours before
Special weather statement, Jul 7, 3:17 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 317 PM CDT SAT JUL 7 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-080915- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 317 PM CDT SAT JUL 7 2012 ...A TEMPORARY BREAK IN ELEVATED FIRE DANGER EXPECTED SUNDAY THROUGH EARLY NEXT WEEK... THE EXPECTED RAIN ACTIVITY SUNDAY THROUGH TUESDAY WILL HELP TO LESSEN THE ELEVATED FIRE DANGER AND WILDFIRE POTENTIAL SOMEWHAT FOR RESIDENTS OF THE QUAD STATE REGION. MINIMUM DAYTIME RELATIVE HUMIDITY VALUES WILL RANGE BETWEEN 35 AND 65 PERCENT THE NEXT FEW DAYS...MUCH HIGHER THAN THE 15 TO 25 PERCENT VALUES EXPERIENCED EARLIER THIS PAST WEEK. EXCEPT IN THE VICINITY OF THUNDERSTORMS AND NORMAL DAYTIME MIXING OF AIR PARCELS...WINDS SHOULD REMAIN LIGHT AND VARIABLE. GIVEN THE ONGOING DROUGHT...MANY GRASSLANDS AND FOREST VEGETATION WILL STILL REMAIN VULNERABLE TO FIRE...DESPITE THE RAIN. THE RAIN EARLY THIS NEXT WEEK WILL HAVE MINIMAL IMPACT ON THE OVERALL DROUGHT AND STATE OF THE VEGETATION. MANY COMMUNITIES AND COUNTIES ACROSS SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND WESTERN KENTUCKY HAVE BURN BANS IN PLACE. THE EXPECTED RAIN SHOULD NOT BE USED AS AN EXCUSE TO VIOLATE ANY OF THE BURN BANS IN PLACE. ANYONE WORKING OR PARTICIPATING IN RECREATIONAL ACTIVITIES OUTDOORS SHOULD USE STILL EXTREME CAUTION...EVEN IN AREAS WHERE BURNING HAS BEEN APPROVED. BE CAUTIOUS WITH CIGARETTES...MATCHES...BARBECUE PITS AND ANY OTHER OPEN FLAMES OR SPARKS. TEMPERATURES ARE EXPECTED TO RISE INTO THE UPPER 80S AND LOWER 90S LATE NEXT WEEK...WITH RELATIVE HUMIDITY VALUES EXPECTED TO FALL INTO THE 25 TO 30 PERCENT RANGE IN SOME AREAS. THE COMBINATION OF THE HEAT AND LOWERED RELATIVE HUMIDITY WILL ONLY SERVE TO HELP WORSEN CURRENT DROUGHT AND FIRE DANGER ACROSS THE QUAD STATE REGION. SMITH
Special weather statement, Jul 7, 4:06 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 406 PM CDT SAT JUL 7 2012 ILZ090-091-KYZ007-010-011-013-016-072145- CALDWELL KY-CRITTENDEN KY-HARDIN IL-HOPKINS KY-LIVINGSTON KY-LYON KY-POPE IL- 406 PM CDT SAT JUL 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN HARDIN AND EASTERN POPE COUNTIES IN SOUTHERN ILLINOIS...AND WESTERN HOPKINS COUNTY IN NORTHWEST KENTUCKY...AND SOUTHERN CRITTENDEN...NORTHERN CALDWELL...EXTREME NORTHERN LYON AND NORTHERN LIVINGSTON COUNTIES IN WESTERN KENTUCKY UNTIL 445 PM CDT... AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF MARION...MOVING WEST AT 20 MPH. OTHER STRONG STORMS WERE LOCATED 7 MILES SOUTHWEST OF MADISONVILLE KENTUCKY AND JUST SOUTHEAST OF GOLCONDA ILLINOIS. THESE STORMS WERE ALSO MOVING TO THE WEST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS THAT MAY BE IMPACTED INCLUDE... MARION...SALEM...BURNA...JOY...ROSICLARE...DYCUSBURG AND CARRSVILLE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MY
Special weather statement, Jul 7, 5:10 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 510 PM CDT SAT JUL 7 2012 ILZ090-093-094-KYZ004-005-072300- BALLARD KY-MASSAC IL-MCCRACKEN KY-POPE IL-PULASKI IL- 510 PM CDT SAT JUL 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PULASKI...WESTERN POPE AND NORTHERN MASSAC COUNTIES IN SOUTHERN ILLINOIS...AND NORTHERN BALLARD AND NORTHWESTERN MCCRACKEN COUNTIES IN WESTERN KENTUCKY UNTIL 600 PM CDT... AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEW COLUMBIA...OR 9 MILES NORTH OF METROPOLIS...MOVING SOUTHWEST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS THAT MAY BE IMPACTED INCLUDE... LA CENTER...NEW COLUMBIA...KARNAK...JOPPA AND NEW GRAND CHAIN. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MY
Special weather statement, Jul 7, 5:17 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 517 PM CDT SAT JUL 7 2012 KYZ012-072300- TRIGG KY- 517 PM CDT SAT JUL 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TRIGG COUNTY IN WESTERN KENTUCKY UNTIL 600 PM CDT... AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CADIZ...MOVING WEST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS THAT MAY BE IMPACTED INCLUDE... LAND BETWEEN THE LAKES AREA...CANTON AND ENERGY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MY
Special weather statement, Jul 7, 5:58 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 558 PM CDT SAT JUL 7 2012 KYZ011-012-072345- LYON KY-TRIGG KY- 558 PM CDT SAT JUL 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TRIGG AND LYON COUNTIES IN WESTERN KENTUCKY UNTIL 645 PM CDT... AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CADIZ...MOVING NORTHWEST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS THAT MAY BE IMPACTED INCLUDE... ROCKCASTLE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MY
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 5:42 PM CDT | Severe Thunderstorm Warning | PAH | Hopkins | 33 min |
| Jul 8, 6:02 PM CDT | Severe Thunderstorm Warning | PAH | Christian | 26 min |
| Jul 8, 6:05 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Hopkins, Webster | 27 min |
| Jul 8, 6:27 PM CDT | Severe Thunderstorm Warning | PAH | Livingston | 33 min |
| Jul 8, 6:29 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Hopkins | 20 min |
| Jul 8, 6:33 PM CDT | Areal Flood Advisory | PAH | Caldwell, Crittenden, Hopkins, Webster | 117 min |
| Jul 8, 6:43 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.